| Model Number |
N/A |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/12/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial report.Concomitant medical products: the product has not yet been returned to zimmer biomet for investigation.Concomitant medical products associated products: medical product: oxf twin-peg cmntd fem sm pma, catalog #: 161468, lot #: 372870; medical product: oxf anat brg lt sm size 3 pma, catalog #: 159540, lot #: 800510.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that a patient underwent an initial right knee arthroplasty on an (b)(6) 2018.Subsequently, a revision procedure due to subsided tibial component was performed on (b)(6) 2021.Uni conversion to tka with screws.
Additional Manufacturer Narrative
(b)(4).This final report is being submitted to relay additional information.Complaint summary: as the product has not been received, the investigation was limited to the information provided, a review of device history records and complaint history.In addition, we have not been provided with x-rays, any supporting documentation or information on cement used which could provide additional information.The device was revised after approximately 3 years and 4 months prior to revision.A review of the manufacturing history records for the oxford uni tibial tray has been checked and verifies that the component was manufactured and released in accordance with the applicable specifications.The mhr contains no deviations, rejects or concessions.A review of the complaints history over the last 3 years shows 2 complaints reported with the same item number (including initiating complaint).Without the opportunity to examine the complaint product, root cause cannot be determined due to insufficient information.If any additional information becomes available, then the complaint will be reopened and investigated thoroughly.Capa: no corrective or preventive action required at this time.If any further information is found which would change or alter any conclusions or information, a supplemental will be submitted accordingly.Zimmer biomet will continue to monitor for trends.H3 other text : product location unknown.
Event or Problem Description